A note on the Degasperis-Procesi equation

Research output: Contribution to journalArticle

Abstract

We prove that smooth solutions of the Degasperis-Procesi equation have infinite propagation speed: they loose instantly the property of having compact support.

Details

Authors
  • Octavian Mustafa
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Mathematics
Original languageEnglish
Pages (from-to)10-14
JournalJournal of Nonlinear Mathematical Physics
Volume12
Issue number1
Publication statusPublished - 2005
Publication categoryResearch
Peer-reviewedYes